# SDR SIMA20251025002

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 23,818 hours, 16,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT FLASHLIGHT FOUND TO BE INOP REMOVED AND REPLACED AFT FA FLASHLIGHT BATTERY IAW AMM 33-51-00 OPS CHECK GOOD
